# SDR SWAA2022032272907

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410U16
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON FLOOR STRUCTURE BTW BS 328 TO BS 344 AT LBL 45 AT FWD GALLEY AREA 2022-80131 / [01] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS 328 TO BS 344 AT LBL 45 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ITEM 9 AND DWG 141A5400 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS 328 TO BS 344 AT LBL 45 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 ITEM 9 AND DWG 141A5400 REV -. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
